# SDR FDEA202206301620

- Difficulty date: June 30, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: ARB23121
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND AT LEFT HAND WING DROOP LEADING   EDGE OUTBOARD SIDE XDLE 309. EXISTING REPAIR DOUBLER AT LEFT HAND WING DROOP LEADING EDGE OUTBOARD SIDE XDLE   309 EVALUATED AND FOUND EXISTING REPAIR DOUBLER WITH DEEP GOUGE MARK AND   REMOVED IN ACCORDANCE WITH SRM 51-31-01-0G. DROOP DOUBLER REPAIR CARRIED OUT IN   ACCORDANCE WITH SRM 57-40-01-2R REPAIR 15 FIGURE 202. EO 1-5100-7-5001 B7 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
